I am taking adderall reg 5mg from time to time and sometimes I become irritable. I also take adderall XR 10mg and Wellbutrin 200 in am and 200 in pm...Has anyone else experienced this from meds, or should I be looking at something else? I can't decide or figure out whether it is environment, situations, hormones etc. or meds...as it has just recently shown up again...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...